"A family of bacteria has become increasingly resistant to last-resort antibiotics during the past decade, and more hospitalized patients are getting lethal infections that, in some cases, are impossible to cure.Â The findings, published today"...
- Patient Information:
Details with Side Effects
Diarrhea is a common problem caused by antibiotics which usually ends when the antibiotic is discontinued. Sometimes after starting treatment with antibiotics, patients can develop watery and bloody stools (with or without stomach cramps and fever) even as late as two or more months after having taken the last dose of the antibiotic. If this occurs, patients should contact their physician as soon as possible.
Last reviewed on RxList: 3/19/2012
This monograph has been modified to include the generic and brand name in many instances.
Additional Synercid Information
Synercid - User Reviews
Synercid User Reviews
Now you can gain knowledge and insight about a drug treatment with Patient Discussions.
Report Problems to the Food and Drug Administration
Find out what women really need.